# SDR HALA2018022600051

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 35,001 hours, 5,702 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM STATUS PAGE HAS APU INOPERATIVE,  BUT APU IS OPERATING NORMALLY.   LAST LEG REPORT INDICATED LUBE PUMP FILTER & GEN SCAV FILTER.  TROUBLESHOT IAW TSM 49-62-00-810-916-A.  PERFORMED APU BITE IAW AMM 49-00-00-740-802-A. TESTED OK. CHECKED DPI OF LUBE OIL FILTER & SCAV OIL FILTER. INDICATOR BUTTONS NOT ACTUATED. PERFORMED OPERATIONAL TEST OF APU IAW AMM 49-00-00-710-801-A.  NO FAULTS INDICATED. SYSTEM OK FOR SERVICE.
